MAUDE Adverse Event Report: INTERSCOPE, INC. ENDOROTOR; ENDOSCOPIC MORCELLATOR

INTERSCOPE, INC. ENDOROTOR; ENDOSCOPIC MORCELLATOR
Model Number ER 10-01-OP
Health Effect - Clinical Code Perforation (2001)
Date of Event 10/07/2019
Type of Reportable Event Serious Injury
Event or Problem Description
The physician was performing a resection in the colon of a previously resected polyp with scar tissue.An interscope representative was not present during this case.At the conclusion of the procedure the physician identified what appeared to be a partial perforation of the colon.A follow on ct scan confirmed the observation that the defect was not a complete perforation with peritoneal exposure.Patient was treated with three (3) endoscopic clips to close the defect.Patient was placed on antibiotics and kept in hospital for observation and discharged the following day.There was no evidence of a device malfunction and the device was not returned for investigation.

Brand Name
ENDOROTOR
Common Device Name
ENDOSCOPIC MORCELLATOR
Manufacturer (Section D)
INTERSCOPE, INC.
100 main st suite 108
whitinsville MA 01588
MDR Report Key9337038
Report Number3011697028-2019-00001
Device Sequence Number13992537
Product Code PTE
UDI-Device Identifier00854172008001
UDI-Public(01)00854172008001(17)201204(10)525108C
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K181127
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/04/2020
Device Model NumberER 10-01-OP
Device Catalogue NumberER 10-01-OP
Device Lot Number525108C
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2019
Initial Report FDA Received Date11/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;